Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taken whey factors powder and developed lumps on body. having reaction, how to reduce it?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5641 Questions
i have taken whey factors powder for 4 days and i have developed some lumps on my body. am i having a reaction to it and what can i take to reduce the bumps on my body?one of them is quite large.
Posted Fri, 11 Oct 2013 in Skin Hair and Nails
Answered by Dr. Ivan R. Rommstein 23 minutes later
Brief Answer:
it could be reaction

Detailed Answer:
Hi and welcome to XXXXXXX
Thanks for the query.
It may be allergic reaction which is not uncommon when using whey powder and you should stop taking it of course. If this is red,painful or larger than 1cm,you should visit doctors and some medicines are necessary. If there is no pain or redness it should pass in few days. If not you should visit doctor, do ultrasound and biopsy and then plan further management. If you have breathing problems, fever or total body rash,you must go to ER as soon as possible.
Of course,it can be reaction to some other drugs if you are taking it or to some environmental factors,but if the whey powder is the only new thing that you ve been taking that it is very likely that this is cause of your difficulties.Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor